# SDR FDEA202407311073

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,429 hours, 28,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX146N51332
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION NOTED AT STA 1320 RBL 24.75  REMOVED CORROSIOM AT SEAT TRACK FLANGE BS 1320 RBL 24.75. EVALUATED AREA ORIGINAL   MAT -.070 MAT LOSS - .040 REMAINING MAT .030 FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-  52-1A DETAIL VII FIG 101 SHEET 4. FABRICATED NEW SEAT TRACK IAW BDWG # 146N5133 REV F
